Share This Article:

Scanning and Selection Methods Using Solution Boxes of Inequality

Abstract Full-Text HTML Download Download as PDF (Size:223KB) PP. 520-528
DOI: 10.4236/am.2010.16069    3,802 Downloads   7,063 Views  

ABSTRACT

Numerical methods often reduce solving a complicated problem to a set of elementary problems. In some previous papers, the author reduced the finding of solution boxes of a system of inequalities, the computation of integral value with error bound, the approximation of global maxima to computing solution boxes of one inequality. This paper contains new and improved methods for application of solution boxes of an inequality, furthermore the computational aspects are discussed in detail.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

F. Kálovics, "Scanning and Selection Methods Using Solution Boxes of Inequality," Applied Mathematics, Vol. 1 No. 6, 2010, pp. 520-528. doi: 10.4236/am.2010.16069.

References

[1] F. Kálovics, “A New Tool: Solution Boxes of Inequality,” Journal of Software Engineering and Applications, Vol. 3, No. 8, 2010, pp. 737-745.
[2] R. Hammer, M. Hocks, U. Kulisch and D. Ratz, “Numerical Toolbox for Verified Computing”, Springer-Verlag, Berlin, 1993.
[3] F. Kálovics, “Zones and Integrals,” Journal of Computational and Applied Mathematics, Vol. 182, No. 2, 2005, pp. 243-251.
[4] F. Kálovics and G. Mészáros, “Box Valued Functions in Solving Systems of Equations and Inequalities,” Numerical Algorithms, Vol. 36, No. 1, 2004, pp. 1-12.
[5] F. Kálovics, “Solving Nonlinear Constrained Minimization Problems with a New Interval Valued Function,” Reliable Computing, Vol. 5, No. 4, 1999, pp. 395-406.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.